My mother has Parkinson's Disease and has been living with it for some time now. We have gone through the toxic level of drugs, through the Deep Brain Surgeries, her temors slowly coming back and now she is hit with another blow that the drug Levadopa she is taking is causing a drug induced hair loss.
My mother, someone who already has low esteem, is very hurt by this and I'm trying to find any information that can help her. She takes a multivitamin a day and her doctor doesn't seem really up front with trying to help her.
Is there anything we can do to slow the progress of hair loss down or even stop it?
Any help would be great and I know she would appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.